MAUDE Adverse Event Report: STRYKER SPINE-US 12MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 12MM X 6DEG X 11MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48955126
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cage backed out post-operatively.The patient underwent revision surgery to replace the cage with alif implant using anterior approach.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: labelling review and risk assessment.Visual, dimensional, functional and materials analysis could not be performed as the device was not returned.Manufacturing record review identified all units met stryker specification.Complaint history review performed, and no similar complaints were identified.It was reported the cage backed out posteriorly at l4/l5; patient underwent a revision surgery on (b)(6) 2019.There was no reported migration, loosening, or fracture of the supplemental fixation system.There was no patient fall or trauma reported.According to the surgical technique statement, "the compression or distraction maneuvers should be performed once all of the blockers are inserted but not final tightened." "choose a cage that is equivalent to the final trial height or final distractor used.The implant sizing is based on the fit and feel of either the final trial or distractor.Implant height should not be oversized.".

Brand Name
12MM X 6DEG X 11MM X 28MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8493429
Report Number3004024955-2019-00010
Device Sequence Number11038948
Product Code MAX
UDI-Device Identifier07613327118100
UDI-Public07613327118100
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48955126
Device Lot NumberAK8T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;